MathSciNet Relay Station
MathSciNet bibliographic data
MR2123950 (2005k:93240) 93E20 (49K45 60G35 60H15)
Øksendal, Bernt Optimal control of stochastic partial differential equations. Stoch. Anal. Appl. 23 (2005), no. 1, 165–179.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement